# SDR DL73K030310

- Difficulty date: March 29, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 42,969 hours, 32,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER STUB SECTION OF THE R1 DOOR OPENING FWD FRAME WAS FOUND WITH A 1.1 INCH CRACK IN THE BEND RADIUS EMANATING FROM THE FRAME CUTOUT FOR THE UPPER DOOR STOP FITTING.  THE CRACK WAS REMOVED WITH A TRIM OUT AND REPAIRED WITH AN ALUMINUM REPAIR ANGLE PER ER/A 384769-14, REV A.
